Proof Nets for Lambek Calculus

Research output: Contribution to journal/periodicalArticleScientificpeer-review


The proof nets of linear logic are adapted to the non-commutative Lambek calculus. A different criterion for soundness of proof nets is given, which gives rise to new algorithms for proof search. The order sensitiveness of the Lambek calculus is reflected by the planarity condition on proof nets; this gives rise to a new non-provability check: balance.
Original languageEnglish
Pages (from-to)211-231
JournalJournal of Logic and Computation
Issue number2
Publication statusPublished - 1992


Dive into the research topics of 'Proof Nets for Lambek Calculus'. Together they form a unique fingerprint.

Cite this